| Catalog Number |
405828 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material #: 405828 batch#: 0001563972.It was reported by customer states that they are having issues with 2 epidural trays.In one tray, the clamps are leaking and in the other tray, the paper covering is not glued down.The customer has the tray where the paper is not glued down if needed for investigation.Ref number: 405828; lot number: 0001563972.Cardinal health is their distributor.Verbatim: rcc received a complaint via phone.Pir attached.Customer states that they are having issues with 2 epidural trays.In one tray, the clamps are leaking and in the other tray, the paper covering is not glued down.The customer has the tray where the paper is not glued down if needed for investigation.Ref number: 405828; lot number: 0001563972.Cardinal health is their distributor.
Event or Problem Description
Material #: 405828, batch#: 0001563972.It was reported by customer states that they are having issues with 2 epidural trays.In one tray, the clamps are leaking and in the other tray, the paper covering is not glued down.The customer has the tray where the paper is not glued down if needed for investigation.Ref number: 405828; lot number: 0001563972.Cardinal health is their distributor verbatim: rcc received a complaint via phone.Pir attached.Customer states that they are having issues with 2 epidural trays.In one tray, the clamps are leaking and in the other tray, the paper covering is not glued down.The customer has the tray where the paper is not glued down if needed for investigation.Ref number: 405828; lot number: 0001563972.(b)(4) is their distributor.Leak issue: date- july 1 and onward, the epidural clamp leaked, leak was at the clamp, procedure was an epidural, procedure was completed but used a separate clamp, no injuries reported, no physical sample or photograph.
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation leakage: one tray was provided to our quality team for investigation.Upon initial inspection, no damage was observed with the product, the package had already been opened but the seal was observed to be complete.Functional testing was performed on the nexus connector.During our evaluations, the catheter was properly threaded into the connector without issue, proper flow was achieved, and no leakage or other issue was observed.A review of the internal manufacturing device records and raw material history files for the reported lot numbers 0001563972 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.Based on the sample evaluation and quality team's investigation, a root cause cannot be established at this time.Complaints received for this device and reported condition will continue to be monitored y our quality team for signs of emerging trends.